EconPapers    
Economics at your fingertips  
 

Details about Joss Erick Sanchez, Dr.

E-mail:
Workplace:Facultad de Economía (Faculty of Economics), Universidad Autónoma de San Luis Potosí (Autonomous University of San Luis Potosi), (more information at EDIRC)

Access statistics for papers by Joss Erick Sanchez, Dr..

Last updated 2016-02-08. Update your information in the RePEc Author Service.

Short-id: psa793


Jump to Journal Articles

Working Papers

2015

  1. A decomposition for the space of games with externalities
    MPRA Paper, University Library of Munich, Germany Downloads

2012

  1. An elementary characterization of the Gini index
    MPRA Paper, University Library of Munich, Germany Downloads View citations (1)
    See also Journal Article An elementary characterization of the Gini index, Mathematical Social Sciences, Elsevier (2015) Downloads View citations (1) (2015)

2011

  1. Changes in social welfare in an intertemporal economy
    Documentos de Trabajo (working papers), Department of Economics - dECON Downloads
  2. Characterization of solutions for bankruptcy problems
    Documentos de Trabajo (working papers), Department of Economics - dECON Downloads
  3. Efficiency, egalitarism, stability and social welfare in economics
    Documentos de Trabajo (working papers), Department of Economics - dECON Downloads

Journal Articles

2015

  1. An elementary characterization of the Gini index
    Mathematical Social Sciences, 2015, 74, (C), 79-83 Downloads View citations (1)
    See also Working Paper An elementary characterization of the Gini index, MPRA Paper (2012) Downloads View citations (1) (2012)
  2. Characterization of linear symmetric solutions for allocation problems
    Economics Letters, 2015, 130, (C), 9-12 Downloads View citations (1)

2014

  1. An application of the representations of symmetric groups to characterizing solutions of games in partition function form
    Operations Research and Decisions, 2014, 24, (2), 97-122 Downloads View citations (1)
  2. Efficiency, egalitarianism, stability and social welfare in infinite dimensional economies
    Ensayos Revista de Economia, 2014, XXXIII, (1), 1-26 Downloads
 
Page updated 2025-04-01